Had ha last august 3 stent fitted on all tablets bisoprolo1.25 mg l aspirin 75 mg sertraline 50 artostatin 80 mg efient 10 mg lansopezole 30 mg ramipril 2.5 mg I get very anxious feeling s a lot on chest bloodpressure fine anziety awful should I b taking the spray at all or is it just for emergency if took anther ha I should hve askd dr will the anziety feeling I think thts wht they are make me take any ha it strange feeling get upper chest infection dr say bisoprol causes tht . Should I b taken spayy
Should I b taken spray : Had ha last... - British Heart Fou...
British Heart Foundation
Hi Truesta123. You should use your GTN spray if you have an angina pain in your chest. Maybe this will help you? bhf.org.uk/informationsuppo...
Anxiety can also cause pain so if that continues you should talk to your GP. S/he will be able to suggest approaches to help you handle your anxiety.
If you’re confused about when to take your GTN spray why not call the BHF nurses on 0300 330 3311. Are you going to cardio rehab. The nurses there will also be able to help. Hope that helps you. Good luck.
Thks reply I dont knw not pain sort of weird anziety feeling happens a lot
You probably need to talk to someone to explain your symptoms more clearly. If it’s an angina pain you need to take your GTN. But if it’s just a general feeling of anxiety then you shouldn’t. It’s difficult to say because anxiety can often cause real pain and it’s difficult to say what is causing it. And it’s really common for people who have had a heart attack to have depression and even PTSD so do contact the BHF nurses and go back to your GP.
Hi Truesta. I was diagnosed with some moderate artery blockages a couple of weeks ago and prescribed medication and lifestyle changes.
I suffer from a lot of anxiety - especially around medical issues. I’ve had a couple of panic attacks that I’m sure are stress related. Visited my GP today as I have an almost constant feeling in my left chest - I would describe as like a nervous tension. The Dr said they thought it was more likely to be anxiety and/or hypertension rather than angina (I have used a spray occasionally over the past week but it doesn’t have any effect).
I explained that the pain was real and Dr stated anxiety driven pain is real pain, not imagined.
When I’m active it goes, when I sit and focus on it, it seems to get worse. Dr recommended talking to someone to help deal with the anxiety (it’s really not good for us).
I would say, speak to your Dr but it may be helpful for you to speak to someone to help you manage your anxiety. As NorthantsSteve has said, your Dr can help you with this as well. This can be done via the NHS via cognitive behavioural therapy (CBT) - talking through your worries and learning ways to focus on positives does help.
Well I had a stent put in, in July and I am still on all the medications that I took before the stent was put in including patches - similar to spray - which I use every day!!
I do so agree that I am the same. Every little twinge and pain I feel I immediately think it is to do with my heart. The fear factors kicks in even though I know that my heart is in good nick. The cardiologist said my heart was "perfect" however it the arteries that worry me. Meditation is a great help for anxiety. You can look at them on youtube. Guided mindfulness is very helpful
Yes will do tks